About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 962789, 11 pages
http://dx.doi.org/10.1155/2012/962789
Research Article

Exact Travelling Wave Solutions for Isothermal Magnetostatic Atmospheres by Fan Subequation Method

1Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, South Africa

Received 1 September 2012; Revised 14 November 2012; Accepted 15 November 2012

Academic Editor: Lan Xu

Copyright © 2012 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Jafari, Maryam Ghorbani, and Chaudry Masood Khalique, “Exact Travelling Wave Solutions for Isothermal Magnetostatic Atmospheres by Fan Subequation Method,” Abstract and Applied Analysis, vol. 2012, Article ID 962789, 11 pages, 2012. doi:10.1155/2012/962789